CSpace

Browse/Search Results:  1-5 of 5 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
ergodicityandasymptoticstabilityoffellersemigroupsonpolishmetricspaces 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 6, 页码: 1235
Authors:  Gong Fuzhou;  Liu Yuan
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
regularityofthekochtatarusolutionstonavierstokessystem 期刊论文
sciencechinamathematics, 2012, 卷号: 55, 期号: 2, 页码: 453
Authors:  Zhang Ping;  Zhang Ting
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
globalwellposednessofcompressiblebipolarnavierstokespoissonequations 期刊论文
actamathematicasinicaenglishseries, 2012, 卷号: 28, 期号: 5, 页码: 925
Authors:  Lin Yi Quan;  Hao Cheng Chun;  Li Hai Liang
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
theincompressiblelimitsofcompressiblenavierstokesequationsinthewholespacewithgeneralinitialdata 期刊论文
chineseannalsofmathematicsseriesb, 2009, 卷号: 30, 期号: 1, 页码: 17
Authors:  Ling HSIAO;  Qiangchang JU;  Fucai LI
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
globalsmoothsolutionstothe2dinhomogeneousnavierstokesequationswithvariableviscosity 期刊论文
chineseannalsofmathematicsseriesb, 2009, 卷号: 30, 期号: 5, 页码: 607
Authors:  Guilong GUI;  Ping ZHANG
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10